# SDR DL76L971316

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Condition: Failed
- Location: E/E Compt
- Component: 734285C
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEVEL AT FL310 ON CENTER AUTOPILOT, A/C EXPERIENCED A SHARP PITCH BUMP OR SPIKE.  AUTOTHOTTLES, ALL GALLEY POWER DROPPED OFF MOMENTARLIY, GALLEY POWER RECOVERED AUTOMATICALLY.  RECONNECTED AUTOTHOTTLES, NO PROBLEMS REMAINEDER OF FLIGHT.  BITE MCDP AND BPCU.  BPCU FAILS ITSELF, CODE 44.  BITE MCDP ALL FAULTS RELATED TO POWER LOSS.  REPLACED BPCU AND RAN TEST 30 AND 40 MCDP ALL OK.
